Труды Математического института имени В. А. Стеклова
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Труды МИАН, 2013, том 280, страницы 53–66 (Mi tm3447)  

Эта публикация цитируется в 37 научных статьях (всего в 37 статьях)

On the Schrödinger maximal function in higher dimension

J. Bourgain

Institute for Advanced Study, Princeton, NJ, USA

Аннотация: New estimates on the maximal function associated to the linear Schrödinger equation are established. It is shown that the almost everywhere convergence property of $e^{it\Delta}f$ for $t\to0$ holds for $f\in H^s(\mathbb R^n)$, $s>\frac12-\frac1{4n}$, which is a new result for $n\geq3$. We also construct examples showing that $s\geq\frac12-\frac1n$ is certainly necessary when $n\geq4$. This is a further contribution to our understanding of how L. Carleson's result for $n=1$ generalizes in higher dimension. From the methodological point of view, crucial use is made of J. Bourgain and L. Guth's results and techniques that are based on the multi-linear oscillatory integral theory developed by J. Bennett, T. Carbery and T. Tao.

DOI: https://doi.org/10.1134/S0371968513010044

Полный текст: PDF файл (237 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2013, 280, 46–60

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.95+517.44
Поступило в январе 2012 г.
Язык публикации: английский

Образец цитирования: J. Bourgain, “On the Schrödinger maximal function in higher dimension”, Ортогональные ряды, теория приближений и смежные вопросы, Сборник статей. К 60-летию со дня рождения академика Бориса Сергеевича Кашина, Труды МИАН, 280, МАИК «Наука/Интерпериодика», М., 2013, 53–66; Proc. Steklov Inst. Math., 280 (2013), 46–60

Цитирование в формате AMSBIB
\RBibitem{Bou13}
\by J.~Bourgain
\paper On the Schr\"odinger maximal function in higher dimension
\inbook Ортогональные ряды, теория приближений и смежные вопросы
\bookinfo Сборник статей. К~60-летию со дня рождения академика Бориса Сергеевича Кашина
\serial Труды МИАН
\yr 2013
\vol 280
\pages 53--66
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3447}
\crossref{https://doi.org/10.1134/S0371968513010044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241836}
\elib{https://elibrary.ru/item.asp?id=18893029}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\pages 46--60
\crossref{https://doi.org/10.1134/S0081543813010045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320459700004}
\elib{https://elibrary.ru/item.asp?id=21889388}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876453780}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3447
  • https://doi.org/10.1134/S0371968513010044
  • http://mi.mathnet.ru/rus/tm/v280/p53

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Li D., Li J., “On 4-Order Schrodinger Operator and Beam Operator”, Front. Math. China  crossref  mathscinet  isi
    2. Niu Ya., Xue Y., “Maximal Schrodinger Operators With Complex Time”, Ann. Funct. Anal.  crossref  mathscinet  isi
    3. Ch.-H. Cho, S. Lee, “Dimension of divergence sets for the pointwise convergence of the Schrödinger equation”, J. Math. Anal. Appl., 411:1 (2014), 254–260  crossref  mathscinet  zmath  isi  scopus
    4. J. Bennett, “Aspects of multilinear harmonic analysis related to transversality”, Harmonic analysis and partial differential equations, Contemp. Math., 612, Amer. Math. Soc., Providence, RI, 2014, 1–28  crossref  mathscinet  zmath  isi
    5. J. Bourgain, P. Shao, Ch. D. Sogge, X. Yao, “On $L^p$-resolvent estimates and the density of eigenvalues for compact Riemannian manifolds”, Commun. Math. Phys., 333:3 (2015), 1483–1527  crossref  zmath  isi  scopus
    6. Ch. Miao, J. Zhang, J. Zheng, “Maximal estimates for Schrödinger equations with inverse-square potential”, Pac. J. Math., 273:1 (2015), 1–19  crossref  mathscinet  zmath  isi  scopus
    7. Y. Ding, Ya. Niu, “Global $L^2$ estimates for a class of maximal operators associated to general dispersive equations”, J. Inequal. Appl., 2015, 199  crossref  mathscinet  zmath  isi  scopus
    8. Ch. Miao, J. Yang, J. Zheng, “An improved maximal inequality for 2D fractional order Schrödinger operators”, Studia Math., 230:2 (2015), 121–165  crossref  mathscinet  zmath  isi  scopus
    9. J. Bourgain, “A note on the Schrödinger maximal function”, J. Anal. Math., 130 (2016), 393–396  crossref  mathscinet  zmath  isi  scopus
    10. K. Astala, D. Faraco, K. M. Rogers, “Unbounded potential recovery in the plane”, Ann. Sci. Ec. Norm. Super., 49:5 (2016), 1027–1051  crossref  mathscinet  zmath  isi  scopus
    11. R. Luca, K. M. Rogers, “Coherence on fractals versus pointwise convergence for the Schrödinger equation”, Commun. Math. Phys., 351:1 (2017), 341–359  crossref  mathscinet  zmath  isi  scopus
    12. Y. Ding, Ya. Niu, “Weighted maximal estimates along curve associated with dispersive equations”, Anal. Appl., 15:2 (2017), 225–240  crossref  mathscinet  zmath  isi  scopus
    13. I. Bejenaru, “Optimal bilinear restriction estimates for general hypersurfaces and the role of the shape operator”, Int. Math. Res. Notices, 2017, no. 23, 7109–7147  crossref  mathscinet  isi
    14. Y. Ding, Ya. Niu, “Maximal estimate for solutions to a class of dispersive equation with radial initial value”, Front. Math. China, 12:5 (2017), 1057–1084  crossref  mathscinet  zmath  isi  scopus
    15. X. Du, L. Guth, X. Li, “A sharp Schrödinger maximal estimate in $\mathbb R^2$”, Ann. Math., 186:2 (2017), 607–640  crossref  mathscinet  zmath  isi  scopus
    16. I. Bejenaru, “The optimal trilinear restriction estimate for a class of hypersurfaces with curvature”, Adv. Math., 307 (2017), 1151–1183  crossref  mathscinet  zmath  isi  scopus
    17. J. Bennett, N. Bez, T. C. Flock, S. Lee, “Stability of the Brascamp–Lieb constant and applications”, Am. J. Math., 140:2 (2018), 543–569  crossref  mathscinet  isi  scopus
    18. R. Zhang, “The endpoint perturbed Brascamp–Lieb inequalities with examples”, Anal. PDE, 11:3 (2018), 555–581  crossref  mathscinet  zmath  isi  scopus
    19. Ya. Niu, Y. Xue, “Global maximal estimate to some oscillatory integrals”, Bull. Korean. Math. Soc., 55:2 (2018), 533–543  crossref  mathscinet  isi  scopus
    20. B.-W. Zheng, “Maximal estimates for fractional Schrödinger equations with spatial variable coefficient”, Electron. J. Differ. Equ., 2018, 139, 13 pp.  mathscinet  zmath  isi
    21. S. Lee, “Square function estimates for the Bochner–Riesz means”, Anal. PDE, 11:6 (2018), 1535–1586  crossref  mathscinet  zmath  isi  scopus
    22. X. Du, L. Guth, X. Li, R. Zhang, “Pointwise convergence of Schrödinger solutions and multilinear refined Strichartz estimates”, Forum Math. Sigma, 6 (2018), e14, 18 pp.  crossref  mathscinet  zmath  isi
    23. Y. Xue, Ya. Niu, “Global maximal inequality to a class of oscillatory integrals”, J. Inequal. Appl., 2018, 355, 16 pp.  crossref  mathscinet  isi  scopus
    24. Bejenaru I., “Optimal Multilinear Restriction Estimates For a Class of Hypersurfaces With Curvature”, Anal. PDE, 12:4 (2019), 1115–1148  crossref  mathscinet  isi
    25. Li Zh., Zhang X., “On Schrodinger Oscillatory Integrals Associated With the Dunkl Transform”, J. Fourier Anal. Appl., 25:2 (2019), 267–298  crossref  mathscinet  zmath  isi  scopus
    26. Sjolin P., “Two Theorems on Convergence of Schrodinger Means”, J. Fourier Anal. Appl., 25:4 (2019), 1708–1716  crossref  isi
    27. Zheng J., “On Pointwise Convergence For Schrodinger Operator in a Convex Domain”, J. Fourier Anal. Appl., 25:4 (2019), 2021–2036  crossref  isi
    28. Ding Y., Niu Ya., “Convergence of Solutions of General Dispersive Equations Along Curve”, Chin. Ann. Math. Ser. B, 40:3 (2019), 363–388  crossref  isi
    29. Luca R., Rogers K.M., “Mathematical Proceedings of the Cambridge Philosophical Society”, Math. Proc. Camb. Philos. Soc., 166:2 (2019), 209–218  crossref  isi
    30. Wang X., Zhang Ch., “Pointwise Convergence of Solutions to the Schrodinger Equation on Manifolds”, Can. J. Math.-J. Can. Math., 71:4 (2019), 983–995  crossref  mathscinet  isi
    31. Du X., Zhang R., “Sharp l-2 Estimates of the Schrodinger Maximal Function in Higher Dimensions”, Ann. Math., 189:3 (2019), 837–861  crossref  mathscinet  isi
    32. Sjolin P., Stromberg J.-O., “Convergence of Sequences of Schrodinger Means”, J. Math. Anal. Appl., 483:1 (2020), 123580  crossref  mathscinet  isi
    33. Lee J., “Global Kato Type Smoothing Estimates Via Local Ones For Dispersive Equations”, J. Fourier Anal. Appl., 26:1 (2020), 16  crossref  mathscinet  isi
    34. Lan S., Li T., Niu Ya., “Dimension of Divergence Sets For Dispersive Equation”, Front. Math. China, 15:2 (2020), 317–331  crossref  mathscinet  isi
    35. Shiraki Sh., “Pointwise Convergence Along Restricted Directions For the Fractional Schrodinger Equation”, J. Fourier Anal. Appl., 26:4 (2020), 58  crossref  mathscinet  isi
    36. Bez N., Lee S., Nakamura Sh., “Maximal Estimates For the Schrodinger Equation With Orthonormal Initial Data”, Sel. Math.-New Ser., 26:4 (2020), 52  crossref  mathscinet  isi
    37. Pierce L.B., “On Bourgain'S Counterexample For the Schrodinger Maximal Function”, Q. J. Math., 71:4 (2020), 1309–1344  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:596
    Полный текст:64
    Литература:72
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021